# SDR 07FDEA04404

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,729 hours, 12,209 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A55471575000
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT RUDDER TRAILING EDGE LOWER CORNER DELAMINTION NEAR RIB 0 REPAIR PERFORMED IAW SRM 55-41-12 FIG 208A.
